Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have pcos with thyroid. On thyrox25mg for regular periods. Missed periods after stopping medicine. PG test negative. Concerned

hi i had pcos with thyroid ,so i am taking medication thyrox25mg tablet daily and femilon for getting regular periods, after marriage i stopped femilon and my periods normal,suddenly again this time its irregular periods, now i have a doubt i have checked thyroid recently and report shows normal so my doctor told to stop my medication,then also i missed my period this time i have checked pregnancy test also it shows negative .its almost 40 days over from last period.can anyone help me what to do next?
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that irregular menses is very common complain seen and this happens due to the hormone level disturbances and this comes around most of the time in my opinion stop the medicine that you are taking, pregnancy is out of the question here take care and have a nice day.
Answered: Thu, 19 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor